We determine the equations describing the homogeneous ideals of the (higher) secant varieties to Del Pezzo surfaces and to "unbalanced" Segre varieties, i.e. Segre embeddings of products if projective spaces, whre the last factor as much bigger dimension with respect to the others. We study also the case of Segre-Veronese embeddings.

On the ideal of secant varieties to certain rational varieties / A. Gimigliano; M.V. Catalisano; A.V. Geramita. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 319:(2008), pp. 1913-1931. [10.1016/j.jalgebra.2007.01.045]

On the ideal of secant varieties to certain rational varieties

GIMIGLIANO, ALESSANDRO;
2008

Abstract

We determine the equations describing the homogeneous ideals of the (higher) secant varieties to Del Pezzo surfaces and to "unbalanced" Segre varieties, i.e. Segre embeddings of products if projective spaces, whre the last factor as much bigger dimension with respect to the others. We study also the case of Segre-Veronese embeddings.
2008
On the ideal of secant varieties to certain rational varieties / A. Gimigliano; M.V. Catalisano; A.V. Geramita. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 319:(2008), pp. 1913-1931. [10.1016/j.jalgebra.2007.01.045]
A. Gimigliano; M.V. Catalisano; A.V. Geramita
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/62944
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 32
  • ???jsp.display-item.citation.isi??? 30
social impact